# SDR SWAA2023040312512

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT LBL 20 BS 727+5.<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE LIMIT.;[02] REMOVED CORROSION FROM AFT CARGO BEY FLOOR TO SIDE WALL SUPPORT ANGLE AT LBL 20 BS 727+5 IN AREA OF 2' X 1' REMAIN MATERIAL THICKNESS 0.015' FROM ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2  TOOLS USED CALIPER ID: ATS2739; S/N: A22004232; DUE 11/2023;[03] VERIFIED CORRECTIVE ACTION 1 AND 2 AND THE MEASUREMENT TABLE.;[04] FABRICATED FLOOR SIDEWALL SUPPORT FROM BS 727 TO BS 847; AND SPLICE SIDEPLATE AT BS 727E+10; MATERIAL BAC1496-377 7075-T62 LOT# 1508577-1 LOCATED AND DRILLED IAW SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502.  OK TO TREAT AND PRIMER;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO TREAT AND PRIME REPAIR PART AND SIDEWALL SUPPORTS GIVEN.;[06] APPLIED PRIMER ON ALL REPAIR PARTS IAW SRM 53-00-53-2R-6 REPAIR 6 AND SOPM 20-41-02.  OK TO INSTALL SPLICE SIDEPLATE;[07] OKAY TO INSTALL SPLICE REPAIR GIVEN.;[08] VERIFIED CORRECTIVE ACTION ITEM 6. PARTS HAVE BEEN TREATED AND PRIMED.;[09] INSTALLED SPLICE SIDEPLATE ACB AT BS 727E+10 IAW SRM 53-00-53-2R-6 REPAIR 6.;[10] VERIFIED CORRECTIVE ACTION ITEM 9.;[11] SIDEWALL SUPPORT L/H ACB AT BS727 TO BS 847 WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5360-E-16462-NG (TTG8Q0048HEH).;[12] VERIFIED CORRECTIVE ACTION 11. TASK CARD COMPLETED.
